# SDR DALA2014100705440

- Difficulty date: October 7, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 86,010 hours, 39,843 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4CD EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT SEAT WIRE HARNESS.
